| Catalog Number |
508-32-204 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported revision surgery for nickel allergy and broken fragmented pieces left in the patient.Complaint has been evaluated and is similar to report number 1644408-2022-00679; 508-32-104, s807-pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to nickle allergy; broken fragmented pieces left in patient.